# SDR FDEA201206192261

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,382 hours, 24,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spline
- Condition: Dirty
- Location: L1 Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UNLATCH MECHANISM IS UNMOVEABLE AND WILL NOT HOLD  IN UNLATCHED POSITION.    CLEANED SPLINE SHAFT FOR HOLD OPEN LOCK AND  REGREASED IAW AMM 52-11-08-8.   OP CHECKED GOOD.  OK  FOR SERVICE.
